# SDR DALA1114929878

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LE PANEL UPPER ATTACH ANGLE REPAIR CRACKED REMOVED CRACKED ANGLE REPAIR IAW SRM 51-30-2.  FABRICATED NEW ANGLE REPAIR IAW SRM 54-04 FIGURE 10.  LOCATED AND DRILLED IAW SRM 51-10-4.  PRIMED IAW SRM 51-10-3.  INSTALLED NEW REPAIR ANGLE IAW SRM 51-30-2.
